Approximate solution of the matrix Riemann problem
Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2086-2089
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_11_a16,
author = {V. D. Didenko and N. Ya. Tikhonenko},
title = {Approximate solution of the matrix {Riemann} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {2086--2089},
year = {1981},
volume = {17},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_11_a16/}
}
V. D. Didenko; N. Ya. Tikhonenko. Approximate solution of the matrix Riemann problem. Differencialʹnye uravneniâ, Tome 17 (1981) no. 11, pp. 2086-2089. http://geodesic.mathdoc.fr/item/DE_1981_17_11_a16/